# SDR RRXA000063

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Misdrilled
- Location: Bs 1727 - 1746
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISDRILLED HOLES, FUSELAGE, UPPER CARGO COMPT STA 1727.5 TO STA 1746 XCW 0 - 58 RT PANEL SEPARATED, WORN AND MISDRILLED HOLES FLOORBOARD.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
